MAUDE Adverse Event Report: ST PAUL DELTEC; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVAS

ST PAUL DELTEC; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVAS
Model Number 21-4083-24
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Therapeutic Response, Decreased (2271)
Date of Event 09/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Device evaluation in progress.
 
Event or Problem Description
It was reported that the port-a-cath ii port was implanted on (b)(6) 2019 without any complications.The device was being used to administer chemotherapy for ovarian cancer.The device functioned as intended until (b)(6) 2020.A chest x-ray was then taken on (b)(6) 2020.According to the operator, the x-ray revealed that there was now an unspecified quality issue with device.The device was explanted as a result.No further complications were reported in relation to this event.
 
Additional Manufacturer Narrative
Device evaluation: the device was not received, evaluation was performed using a photo supplied by the customer.The photo showed a portal covered with what appears to be blood.The ultra lock section of the portal appears to have a section of the catheter within the lock ring component.No photo of catheter was provided for examination which would have been beneficial to the analysis.A definitive root cause was not able to be determined from the provided photo.

Brand Name
DELTEC
Common Device Name
PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVAS
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10810096
Report Number3012307300-2020-11261
Device Sequence Number14334159
Product Code LJT
UDI-Device Identifier10610586023613
UDI-Public10610586023613
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K942024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number21-4083-24
Device Catalogue Number21-4083-24
Device Lot Number3303094
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/19/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/10/2020
Supplement Date Received by Manufacturer05/12/2021
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;